MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION QUATTRODE LEAD, 3/4MM, 90 CM; PERCUTANEOUS LEAD

ST. JUDE MEDICAL - NEUROMODULATION QUATTRODE LEAD, 3/4MM, 90 CM; PERCUTANEOUS LEAD
Model Number 3149
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Inadequate Pain Relief (2388)
Date of Event 11/19/2011
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During processing of this complaint, attempts were made to obtain patient¿s weight.Further information was requested but not received.The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Related manufacturer reference number 1627487-2020-22528; related manufacturer reference number 1627487-2020-22529; related manufacturer reference number 1627487-2020-22531.It was reported the patient stated he experienced uncomfortable stimulation.Patient stated physician implanted leads in a different location than the location used for the trial and he feels pain.Patient said he had a lead revision procedure (date not provided), but the issue persisted.Patient desires to have the system removed.An abbott representative contacted the patient and indicated the system appears to be nonfunctional and that the patient¿s physician does not plan to remove the system at this time due to patient¿s health conditions.Patient plans to consult with another physician.
 
Event or Problem Description
Related manufacturer reference number 1627487-2020-32278 additional information received identified that patient stopped the ipg because of the uncomfortable stimulation and recharge burden.The ipg was deemed inoperable and patient lost stimulation.As a result, surgical intervention was undertaken on (b)(6) 2020, wherein the ipg was explanted and replaced.Effective therapy was restored post operatively.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
Additional information received identified that patient stopped charging the ipg because of the uncomfortable stimulation and recharge burden.The ipg was deemed inoperable and patient lost stimulation.As a result, surgical intervention was undertaken on (b)(6) 2020 wherein the ipg was explanted and replaced.Effective therapy was restored post operatively.
 
Additional Manufacturer Narrative
Corrected data.B5 - describe event or problem.

Brand Name
QUATTRODE LEAD, 3/4MM, 90 CM
Common Device Name
PERCUTANEOUS LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key10242603
Report Number1627487-2020-22527
Device Sequence Number2603521
Product Code LGW
UDI-Device Identifier05414734401593
UDI-Public05414734401593
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/28/2013
Device Model Number3149
Device Catalogue Number3149
Device Lot Number3406153
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/12/2020
Supplement Date Received by Manufacturer07/18/2020
09/21/2020
10/12/2020
Initial Report FDA Received Date07/07/2020
Supplement Report FDA Received Date07/21/2020
10/09/2020
10/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MODEL 3169, SCS LEADS (2); MODEL 3266, SCS LEAD; MODEL 3788, SCS IPG
Outcome Attributed to Adverse Event Other;
Patient Weight63